• Zielgruppen
  • Suche
 

Publikationen

Suche nach
in in allen Feldern AutorTitelBeschreibung
Kategorie
Jahr
 

2016 2015 2014 2013 2012 2011 2010 2009 2008 2007 2006 2005 2004 2003 2002 2001 2000 1999 1998 1997 1996 1995 1994 1992 1989 1987 1986 alle Jahre

Preprints

Petrecca, D., Schäfer, L. (2016): Second variation for L-minimal Legendrian submanifolds in pseudo-Sasakian manifolds
arXiv: 1604.00835

Savas-Halilaj. A., Smoczyk, K. (2016): Mean curvature flow of area decreasing maps between Riemann surfaces
arXiv: 1602.07595

Artikel

Afuni, A. (2016): Local monotonicity for the Yang-Mills-Higgs flow, Calc. Var., 55:13.

Calamai, S., Petrecca, D. (2016): On Calabi extremal Kähler-Ricci solitons, Proc. Amer. Math. Soc. 144, no. 2, 813-821.

Calamai, S., Petrecca, D., Zheng, K. (2016): On the geodesic problem for the Dirichlet metric and the Ebin metric on the space of Sasakian metrics, New York J. Math. 22, 1111-1133.

Dajczer, M., Kasioumis, Th., Savas-Halilaj, A., Vlachos, Th. (2016): Complete minimal submanifolds with nullity in Euclidean space, Mathematische Zeitschrift, 1-11.

Dancer, A., Kirwan, F., Röser, M.  (2016): Hyperkähler Implosion and Nahm's Equations, Mathematical Physics, 342(1), 251-301.

Martin, F., Perez, J., Savas-Halilaj, A., Smoczyk, K. (2016): A characterization of the grim reaper cylinder, J. Reine Angew. Math. (Crelle's Journal), 1-26.

Petrecca, D. (2016): On Sasaki-Ricci solitons and their deformations, Adv. Geom. 16, no. 1, 57-70.

Smoczyk, K., Tsui, M.-P., Wang, M.-T. (2016): Curvature decay estimates of graphical mean curvature flow in higher codimensions, Trans. Amer. Math. Soc. 368, no. 11, 7763-7775.